Jump to content

Photo
Accutane

Pink/ Red Face On Accutane Is This Rosacea?!?!?!? Help! (Pics)

worried rosacea red face pink face acne

3 replies to this topic

#1 Dhodge666

Dhodge666

    New Member

  • Members
  • Posts & Likes
    Posts: 17
    Likes: 0
About Me
  • Gender:Male
  • Joined: 29-April 13

Posted 02 June 2013 - 11:51 AM

Hi im 5 foot 10 and weigh 140 pounds and I've been on accutane for a little over 2 months the first month I was taking 20 mg a day and the second month I was taking 30 mg a day during the middle of the second month my face stopped being red and pink for like 4 days I thought it was over! But then it came back:( then I'm on the third month right now and I'm taking 40 mg a day and still my face is red or pink I hate it! And think I have rosacea! I just recently started to was my face once a day with eucerin reddness relief soothing cleanser it's really nice but I don't think it's doing anything:/ my parents tell me my face isn't red or pink but when I look in any mirror I see my face as red or pink! When I go outside I use netrogena sport face SPF 70+ sunscreen and reapply every 2 hours. Somebody please help me out please!!!!

Attached Thumbnails

  • image.jpg
  • image.jpg
  • image.jpg
  • image.jpg
  • image.jpg
  • image.jpg


#2 leelowe1

leelowe1

    Senior Member

  • Site Watch
  • Posts & Likes
    Posts: 2,467
    Gallery Images: 10
    Blog Entries: 11
    Likes: 583
About Me
  • Gender:Female
  • Location:NYC
  • Interests:Reading, writing, trying new things, finding my inner strength through this struggle.

    Acne has broken me down but i am hopefully that one day things will get better.
  • Joined: 18-August 11

Achievements

     

Posted 02 June 2013 - 11:56 AM

Your face is definitely a little pink but that is 100% NORMAL.  Wit rosacea, you'll see a number of tiny bumps along with redness.  This side effect should go away after you're off accutane.


It's a rocky road but like everything else in life, there is always a beginning and an end.  Here's to finding my end.

 

God is good to me..........more than I deserve.

 

James 1:2-4

Consider it all joy, my brethren, when you encounter various trials, knowing that the testing of your faith produces endurance. And let endurance have its perfect result, that you may be perfect and complete, lacking in nothing.


#3 Zraden

Zraden

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 145
    Likes: 12
About Me
  • Gender:Male
  • Location:Canada
  • Joined: 28-April 12

Achievements

     

Posted 03 June 2013 - 10:04 PM

Yeah... its just the Tane working. I will go away in a bit either during or after you finish your course. 

I got pretty flush a few times while I was taking it also. No biggie. If people asked I just said it 

was sunburn 


Accutane.......  It worked
Accutane Logs http://www.acne.org/...ss-it-was-time/

 

Favorite quote

"I was feeling depressed because I had acne so I took Accutane.

Accutane made me depressed so I stopped taking it.

Now I'm depressed cause my acne came back. "

 

LOL.. talk about counter productive eusa_doh.gif  


#4 txngrl

txngrl

    Member

  • Members
  • Posts & Likes
    Posts: 102
    Likes: 7
About Me
  • Gender:Female
  • Location:U.S.
  • Joined: 28-January 13

Posted 03 June 2013 - 10:56 PM

It's not that red. It will pass :)




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users